Table of Contents
Journal of Operators
Volume 2014 (2014), Article ID 876749, 5 pages
http://dx.doi.org/10.1155/2014/876749
Research Article

Cyclic Coupled Fixed Point Result Using Kannan Type Contractions

Department of Mathematics, Bengal Engineering and Science University, Shibpur, Howrah, West Bengal 711103, India

Received 17 January 2014; Revised 9 June 2014; Accepted 9 June 2014; Published 2 July 2014

Academic Editor: Aref Jeribi

Copyright © 2014 Binayak S. Choudhury and Pranati Maity. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Binayak S. Choudhury and Pranati Maity, “Cyclic Coupled Fixed Point Result Using Kannan Type Contractions,” Journal of Operators, vol. 2014, Article ID 876749, 5 pages, 2014. doi:10.1155/2014/876749